Characterization of minimal systems of exponents of representative systems of generalized exponentials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1991), pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_2_a0,
author = {A. V. Abanin},
title = {Characterization of minimal systems of exponents of representative systems of generalized exponentials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--12},
year = {1991},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_2_a0/}
}
TY - JOUR AU - A. V. Abanin TI - Characterization of minimal systems of exponents of representative systems of generalized exponentials JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 3 EP - 12 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1991_2_a0/ LA - ru ID - IVM_1991_2_a0 ER -
A. V. Abanin. Characterization of minimal systems of exponents of representative systems of generalized exponentials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1991), pp. 3-12. http://geodesic.mathdoc.fr/item/IVM_1991_2_a0/